# SDR SWAA051099

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 62,845 hours, 60,208 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 727B, BETWEEN STR 13L & STR 14L.  REPAIRED SHEAR TIE PER SRM.
